# SDR SWAA2024041965223

- Difficulty date: March 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AT LEVEL STR10R AT PASSENGER CABIN 2024-206334<[01] REPLACED TIE CLIP LOCATED BS277 AT LEVEL STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND 51-10-02 PARAGRAPH 9. DWG 141A1110 SHEET: 18 REV: -;[02] STEP 1 CORRECTED: REPLACED TIE CLIP LOCATED BS277 AT LEVEL STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND 51-10-02 PARAGRAPH 9. DWG 141A1110 SHEET: 18 REV: - SEE INDIVIDUAL SIGNOFF BELOW;[03] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
